# SDR DXTA200803022

- Difficulty date: April 24, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N318QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600418
- Aircraft time: 9,914 hours, 8,147 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT'S LT BRAKE PEDAL REQUIRES SIGNIFICANTLY MORE TILT TO ENGAGE BRAKE THAN RT PEDAL, NO VISIBLE FLUID OR LEAKS.  BLED BRAKES IAW MM 32-42-00. OPS CHECK GOOD.
